A priori and posteriori error analysis for time-dependent Maxwell's equations

Jichun Li, Yanping Lin

Research output: Journal article publicationJournal articleAcademic researchpeer-review

3 Citations (Scopus)

Abstract

We consider time-dependent Maxwell's equations discretized by variable time steps in time domain and edge elements in spatial domain. First, the stability and optimal a priori error estimate are proved for both semi and fully discrete schemes. Then a posteriori error analysis is carried out for both schemes.
Original languageEnglish
Pages (from-to)54-68
Number of pages15
JournalComputer Methods in Applied Mechanics and Engineering
Volume292
DOIs
Publication statusPublished - 1 Aug 2015

Keywords

  • Backward Euler scheme
  • Edge elements
  • Maxwell's equations
  • Posteriori error analysis

ASJC Scopus subject areas

  • Computational Mechanics
  • Mechanics of Materials
  • Mechanical Engineering
  • Physics and Astronomy(all)
  • Computer Science Applications

Cite this